# SDR 2005UALA01362

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N73UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 60,275 hours, 6,900 cycles
- Engine: Pwa PW4056
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Burned
- Location: Seat 15gh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR IN UPPER DECK CABIN RT SIDE AROUND ROWS 14 & 15.  MTC FOUND ODOR COMING FROM PC POWER SUPPLY AT 15GH.  REPLACED PC POWER SUPPLY UNIT.
